# SDR ASOA96041

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120275
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

EN ROUTE AGS-ATL - THE LEFT ENGINE OIL PRESSURE BEGAN FLUCTUATING FROM 53 TO 65 PSID AND GOT ASSOCIATED MAP AND AURAL WARNINGS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED INTO MCN WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  FOUND OIL LEAK ON PCU MATING HALVES.  REMOVED AND REPLACED PCU AND SERVICED ENGINE WITH 6 QUARTS OF OIL.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
